SciELO - Scientific Electronic Library Online

 
vol.12 número3A Family of Stationary Solutions to the Euler Equations and Generalized SolutionsOn The Group of Strong Symplectic Homeomorphisms índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

BENCHOHRA, MOUFFAK; NGUEREKATA, GASTON M  y  SEBA, DJAMILA. Measure of Noncompactness and Nondensely Defined Semilinear Functional Differential Equations with Fractional Order . Cubo [online]. 2010, vol.12, n.3, pp. 35-48. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462010000300003.

Este artículo es dedicado al estudio de existencia de soluciones integrales para ecuaciones diferenciales funcionales semilineales envolviendo la derivada de Riemann-Liouville en un espacio de Banach. Los argumentos se basan en un teorema de punto fijo de Mönch y la técnica de no compacidad.

Palabras clave : Partial differential equations; fractional derivative; fractional integral; fixed point; semigroups; integral solutions; finite delay; measure of noncompactness; ixed point; Banach space.

        · resumen en Inglés     · texto en Inglés     · pdf en Inglés